MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310030
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck with the guidewire.The target lesion was located in the severely calcified left anterior descending (lad) artery.A 1.50mm rotablator rotalink plus and rotawire-ic were selected for use.During the procedure, the physician prepared for rotational ablation and used the guidewire for calcification treatment.After exchanging the rotational ablation guidewire in the left anterior descending (lad) artery, the guidewire was connected to the burr.The guidewire crossed the tail end of the burr and was slowly inserted into the blood vessel to approach the calcification area.However, during the rotational ablation process, it was found that the guidewire was stuck to the burr and could not be pushed forward or backward.After trying several times, it was not possible to push it.Therefore, the burr and guidewire were replaced, and the procedure was completed using another of the same device.There were no patient complications, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
A - patient identifier: (b)(6).E1 - initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25001709
Report Number2124215-2026-22595
Device Sequence Number9774109
Product Code MCX
UDI-Device Identifier08714729228363
UDI-Public(01)08714729228363(17)270902(10)37606328
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310030
Device Catalogue NumberH749236310030
Device Lot Number0037606328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date06/04/2026
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight85 KG